For about a year and a half now I have been dealing with this feeling and no one can really tell me what it is so that is why I have been thinking it could be due to allergies? I have had many symptoms and I am wondering if all I have is just allergies. My symptoms are mental confusion, always tired no matter how long I sleep, pressure in my head, eyes hurt, have eye floaters sometimes. These are my main symptoms. I am a smoker as well so I dont know if that could have anything to do with how I feel. Any suggestions would be helpful. Thanks Thomas
Nothing causes anxiety necessarily, but people prone to anxiety can be made more anxious by anything, including allergies. I've suffered from allergies all my life and they've never made me more anxious until after Paxil withdrawal, which left me with constant anxiety for the first time. Anything now makes me more anxious. People will often experience anxiety when they have thyroid or blood sugar imbalances, for example, but many others don't. I think how you react to things depends on whether you're prone to anxiety or not and just the peculiarities of each person's physiology.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.